MathSciNet Relay Station
MathSciNet bibliographic data
MR1148045 (93d:57075) 57S30 (22E40)
Schwartz, Richard The limit sets of some infinitely generated Schottky groups. Trans. Amer. Math. Soc. 335 (1993), no. 2, 865–875.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement